# SDR SWAA2024052990573

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 67,928 hours, 36,347 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Abnormal
- Location: Seat 11b
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B WILL RECLINES INTO EXIT ROW.<[01] ADJUSTED RECLINE HYDROLOK FOR NO RECLINE EMERGENCY EGRESS PER AMM 25-22-00. OK FOR SERVICE.
